# SDR SWAA2022021412066

- Difficulty date: May 28, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BS 295.5-305.9 L/H 4' BELOW STR 19 / TRIMMED OUT DAMAGED SKIN AT BS 295.5-305.9 L/H 4' BELOW STR 19 AND INSTALLED REPAIR PER EA 1-753-32827 REV IR AND ER 18-02901 REV IR
